Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hyperpigmentation
Aug 22, 2005

I am also an African-American woman who is having the same problem with my skin. However, I am not on AZT. Yet, eleven years ago I was but now I'm on Norvir, Viread, Invirase, & Videx EC. Could it be that certain classes of medications are causing the change?

Response from Dr. Henry

I have seen the hyperpigmentation mostly due to AZT but very occasionally in patients on other nucleoside drugs such as the ones you are taking. I don't usually advise taking Viread and Videx together (unless there are extenuating/individual circumstances present) due to concern about increased toxicity and a negative effect on CD4 count over time. KH



Previous
propecia and muscle loss
Next
Exposure and PEP

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement